5 Nights of Yoga & Gut Healing Retreat with Integrative Nutrition Course

Romania · October 30 - November 4 2020

A week of learning how to prevent disease and integrate holistic remedies in your daily life.

Overview

We will look at lifestyle, diet, exercise and what it means to have all elements symbiotically in balance. We will explore plant based seasonal, wholesome, healthy vegan cooking, principles of Integrative Nutrition, and clean eating so that all participants obtain the skills and knowledge they need to implement these at home.

The presentations will be done by specialized doctors in Integrative & Functional Medicine.

We’ll start each day with sunrise yoga session, breakfast & seminars that will guide you on how to form good habits and create a healthy balanced lifestyle for yourself and your family.

Please note during this retreat we will serve a specialised gut healing menu with organic slow cooked meats, all local produce. Options for vegans and vegetarians available.

Included
  • 3x 2hr presentations by Dr. Elena Toma & Dr. Ana Maria Stoica on the principles of Integrative Nutrition
  • 30 min Private Medical Consultation with Dr Elena Toma
  • 2x Daily gentle yoga sessions
  • cold pressed juices & smoothies, filtered water & organic detoxifying teas
  • 5 nights boutique accommodation
  • Specialised gut healing menu serving organic slow cooked meats, all local produce. Options for vegans and vegetarians will be possible.
  • yoga philosophy workshops
  • hiking & forest walks
  • creative arts & crafts
  • unlimited hot tub and sauna (infrared + traditional)
  • Integrative Medicine & Nutrition support from Medical Doctors.
  • Optional Spa Massage Therapy
  • Optional: Group excursion to BRAN CASTLE & BEAR SANCTUARY ( Entrance fee and transport cost about €15 EACH)
  • FREE PICK UP FROM BRASOV (3PM FROM TRAIN STATION AND 3:30 FROM THE CITY CENTER) AND DROP OFF ON THE LAST DAY AT 12PM

The Plan

Yoga retreats are designed to shed light on habituated patterns of behaviour, to take personal time for digesting life experiences and for recognising the ease and peace of your true nature.

A Typical Week on a Yoga Retreat

On our retreat we aim to provide you with the seed of yoga, which is not just the physical practice but also the yogic lifestyle philosophy, breathing techniques & meditation as an integrative practice. And whilst this just a seed carefully planted in your heart over your time spent here, we hope it can only grow and blossom to bare the fruits of mindfulness, health and peace in your daily life.  If by day 6 of your stay you leave with only a couple of these elements embedded in your being without even noticing, we’ve achieved our purpose. 

Here’s a typical week on a Yoga Retreat

Our yoga retreats are designed with balance in mind so you have plenty of time for your yoga practice, spa treatments, massages, walks in nature, workshops & much needed rest.

DAY 1 - ARRIVAL DAY

Hello new friends!  We’re glad you found your way to Transylvania. 

3pm Free pick up shuttle from Brasov to Akasha.

4pm Arrival & Registration, Retreat Tour & Snacks on arrival. 

6pm 1st Yoga Practice at Akasha - 90 min evening Yoga and Meditation practice to ease you in retreat mode, release traveling aches and soothe the mind. 

7.30pm Delicious Vegan Dinner

8.30pm - Opening Circle & Retreat Introduction

Sun Salutations on a Yoga Retreat at Akasha Wellness Retreat in Transylvania

DAY 2, 3, 4, 5 - FULL RETREAT DAYS

Settle in, Relax & Enjoy the views! 

7.30am - 90 min Morning Yoga Practice

A dynamic flow to energise & awaken, working through the whole body and finishing with a relaxing savasana or guided meditation.

9am Yummy Vegan Breakfast

10.00am Free Time for relaxing, walks in nature, reading & Spa Therapies or Scheduled Workshops as per retreat programme. 

2pm Main meal of the day, Lunch

3pm Free Time for relaxing, walks in nature, reading & Spa Therapies or Scheduled Workshops as per retreat programme. 

6pm Evening Yoga Practice 

An evening slow flow based on Yin/Restorative styles, moving slowly through asanas to enhance and build on the work done in the yoga morning practice. 

7.30pm Delicious Vegan Dinner

8.30pm - Evening Group Activities - Varied every night from Hot Tub Night, Movie Night, Live Music Night or Hang Out Time. 

DAY 6 - DEPARTURE DAY

The journey continues with the Akasha Tribe community. 

7.30am - 90 min Morning Yoga Practice

9am Yummy Vegan Breakfast

10am Closing Circle Group Photo

11am Departure & Free shuttle back to Brasov. 

On occasion we publish retreats for 4 or 7 Days that follow the same program as above with the only difference being the length of full retreat days. 

Yoga Retreat Essentials

We provide all Yoga Mats & Props but if you prefer to bring your own that’s fine too. 

Yoga classes, workshops, early meditations & few sore muscles are to be expected.

Morning Practice consists of 90 minutes of yoga asana & pranayama. Morning practice is followed by a daily chakra balancing juice & breakfast. 

Evening Practice consists of 60 minutes of yoga and pranayama and 30 minutes sitting meditation.